Nonlocal Cauchy Problem for Integrodifferential Equations of Sobolev Type in Banach Space

Authors

  • Kamalendra Kumar
  • Rakesh Kumar

DOI:

https://doi.org/10.11113/matematika.v29.n.602

Abstract

In this paper, we prove the existence and uniqueness of mild and strong solutions of nonlinear integrodifferential equations of Sobolev type in Banach space. The results are obtained by using compact semigroups and the Schauder fixed point theorem. Keywords: Mild and Strong solutions; Nonlocal condition; Integrodifferential equations; Compact semigroup; Schauder fixed point theorem. 2010 Mathematics Subject Classification: 45N05; 47H10; 47B38; 34G20

Downloads

Published

2013-12-01

How to Cite

Kumar, K., & Kumar, R. (2013). Nonlocal Cauchy Problem for Integrodifferential Equations of Sobolev Type in Banach Space. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 29, 179–186. https://doi.org/10.11113/matematika.v29.n.602

Issue

Section

Mathematics